MathSciNet Relay Station
MathSciNet bibliographic data
MR1339818 (96e:57006) 57M50 (20F32 53C23 57N10)
Kapovich, M.; Leeb, B. On asymptotic cones and quasi-isometry classes of fundamental groups of $3$-manifolds. Geom. Funct. Anal. 5 (1995), no. 3, 582–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement